# SDR HALA2016021900054

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 12,982 hours, 2,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND AFT CARGO INNER AFT DOOR DAMAGED BETWEEN FRAME 63 AND FRAME 63A ABOVE BEAM 5 WITH 1.25 HEIGHT 1.25.  TRIMMED OUT DAMAGED AREA HFEC GOOD, VISUAL INSPECT INTERNAL AND EXTERNAL STRUCTURE, NO DEFECTS, ROB TEST INSP OPEN HOLES NO CRACKS.  MATERIAL VERIFICATION FILLER .050 2024-T3 DOUBLER .063 2024-T3, FABRICATED DOUBLER AND FILLER AND INSTALLED IAW ERA 544076-14, STEP 5; FINAL ERA PNED, COMPLIED WITH ERA 544076-14.  PRESSURIZE CHECK IAW AMM 05-53-00780-803--A01 CHECK GOOD.  OK FOR SERVICE.
